Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 19, NWS St. Louis, MO

March 30, 2022Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 30, 2022, 8:39 PM CDT for Jefferson County, Missouri. It took effect at Mar 31, 2022, 5:10 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Mar 30, 2022, 8:39 PM CDT (01:39 UTC)
In effect from
Mar 31, 2022, 5:10 AM CDT
Expired
Apr 2, 2022, 10:00 AM CDT
In force
53 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 20.42 ft at Apr 1, 2022, 4:00 PM CDT.

actionminormoderate510152003/3104/0104/0204/03
Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

039 
WGUS43 KLSX 310139
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
839 PM CDT Wed Mar 30 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Big River at Byrnesville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-011345-
/O.NEW.KLSX.FL.W.0019.220331T1010Z-220403T1216Z/
/BYRM7.1.ER.220331T1010Z.220401T0600Z.220402T1215Z.UU/
839 PM CDT Wed Mar 30 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big River at Byrnesville.

* WHEN...From late tonight to Sunday morning.

* IMPACTS...At 19.0 feet, Dutch Creek Road south of Byrnesville and 
  Byrnesville Road near John McKeever Road north of Byrnesville 
  begin to flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Wednesday the stage was 11.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 18.6 feet early Friday morning. It
    will then fall below flood stage Saturday morning.
  - Flood stage is 16.0 feet.


&&

           Fld   Observed        Forecasts (7 pm CDT)
Location   Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Big River
Byrnesvill 16.0  11.3  Wed 7 pm  18.3  18.3  11.7  7.0   6.0


&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$

Pfahler
5 follow-up statements
903 
WGUS83 KLSX 311505
FLSLSX

Flood Statement
National Weather Service St Louis MO
1005 AM CDT Thu Mar 31 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Meramec River near Sullivan.

  Big River at Byrnesville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-020315-
/O.EXT.KLSX.FL.W.0020.220331T1505Z-220403T2010Z/
/SLLM7.1.ER.220331T0824Z.220401T0600Z.220402T1410Z.NO/
1005 AM CDT Thu Mar 31 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO SUNDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...From this morning to Sunday afternoon.

* IMPACTS...At 15.6 feet, The basic loop of the Onondaga Cave State 
  Park campground begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Thursday the stage was 13.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM CDT Thursday was 13.1 feet.
  - Forecast...The river is expected to rise to a crest of 15.5
    feet just after midnight tonight. It will then fall below
    flood stage late Saturday morning.
  - Flood stage is 11.0 feet.


&&

             Fld   Observed        Forecasts (1 pm CDT)
Location     Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Meramec River
Sullivan     11.0  13.1  Thu 9 am  14.3  10.3  7.7   6.5   5.9


&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082


$$

MOC099-020315-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-220403T1324Z/
/BYRM7.1.ER.220331T1656Z.220401T1200Z.220402T1324Z.UU/
1005 AM CDT Thu Mar 31 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until Sunday morning.

* IMPACTS...At 20.0 feet, South Byrnesville Road goes under water 
  near this level.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Thursday the stage was 15.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 19.6 feet tomorrow morning.
    It will then fall below flood stage Saturday morning.
  - Flood stage is 16.0 feet.


&&

           Fld   Observed        Forecasts (1 pm CDT)
Location   Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Big River
Byrnesvill 16.0  15.1  Thu 8 am  19.6  13.4  8.1   6.7   6.1


&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$

Byrd
628 
WGUS83 KLSX 010333
FLSLSX

Flood Statement
National Weather Service St Louis MO
1033 PM CDT Thu Mar 31 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Big River at Byrnesville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-021545-
/O.CON.KLSX.FL.W.0019.000000T0000Z-220403T1324Z/
/BYRM7.1.ER.220331T1656Z.220401T1200Z.220402T1324Z.UU/
1033 PM CDT Thu Mar 31 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until Sunday morning.

* IMPACTS...At 20.0 feet, South Byrnesville Road goes under water 
  near this level.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Thursday the stage was 15.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 19.6 feet tomorrow morning.
    It will then fall below flood stage Saturday morning.
  - Flood stage is 16.0 feet.


&&

           Fld   Observed        Forecasts (1 am CDT)
Location   Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Big River
Byrnesvill 16.0  15.1  Thu 8 am  18.3  8.1   7.3   6.4   5.9


&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$

Pfahler
763 
WGUS43 KLSX 011330
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
830 AM CDT Fri Apr 1 2022

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Missouri...

  Big River at Byrnesville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-030130-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-220403T1636Z/
/BYRM7.2.ER.220331T1656Z.220402T0000Z.220402T1636Z.UU/
830 AM CDT Fri Apr 1 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until late Sunday morning.

* IMPACTS...At 20.0 feet, South Byrnesville Road goes under water 
  near this level.
  At 20.5 feet, Burgan Grove Road begins flooding near Cottage Grove 
  Road, cutting off access to Cottage Grove Road.  Highway W near 
  Hoene Spring is closed as water crosses the pavement.

* ADDITIONAL DETAILS...
  - At 7:45 AM CDT Friday the stage was 19.9 feet and rising.
  - Recent Activity...The river began a sharp rise Wednesday
    evening and rose above flood stage at 1:15 PM on Thursday. It
    has continued to rise since.
  - Forecast...The river is expected to rise to a crest of 20.4
    feet this evening. It will then fall below flood stage late
    tomorrow morning.
  - Flood stage is 16.0 feet.


&&

           Fld   Observed        Forecasts (7 am CDT)
Location   Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Big River
Byrnesvill 16.0  19.9  Fri 7 am  18.0  9.4   7.0   6.2   5.8


&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$

Kimble
332 
WGUS83 KLSX 020047
FLSLSX

Flood Statement
National Weather Service St Louis MO
747 PM CDT Fri Apr 1 2022

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Big River at Byrnesville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-031300-
/O.CON.KLSX.FL.W.0019.000000T0000Z-220403T1636Z/
/BYRM7.1.ER.220331T1656Z.220401T2230Z.220402T1636Z.UU/
747 PM CDT Fri Apr 1 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE SUNDAY MORNING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until late Sunday morning.

* IMPACTS...At 20.5 feet, Burgan Grove Road begins flooding near 
  Cottage Grove Road, cutting off access to Cottage Grove Road.  
  Highway W near Hoene Spring is closed as water crosses the 
  pavement.

* ADDITIONAL DETAILS...
  - At 7:16 PM CDT Friday the stage was 20.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:16 PM CDT Friday was 20.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 4.6 feet Friday
    evening.
  - Flood stage is 16.0 feet.


&&

           Fld   Observed        Forecasts (7 pm CDT)
Location   Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Big River
Byrnesvill 16.0  20.3  Fri 7 pm  12.7  7.9   6.5   6.0   5.6


&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$

Pfahler
373 
WGUS83 KLSX 021500
FLSLSX

Flood Statement
National Weather Service St Louis MO
1000 AM CDT Sat Apr 2 2022

...The Flood Warning is cancelled for the following river in 
Missouri...

  Big River at Byrnesville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC099-021600-
/O.CAN.KLSX.FL.W.0019.000000T0000Z-220402T1500Z/
/BYRM7.1.ER.220331T1656Z.220401T2230Z.220402T1356Z.UU/
1000 AM CDT Sat Apr 2 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big River at Byrnesville.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Saturday the stage was 15.4 feet.
  - Forecast...The river is forecast to fall to near 7.0 feet
    Monday morning.


&&

           Fld   Observed        Forecasts (7 am CDT)
Location   Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Big River
Byrnesvill 16.0  15.4  Sat 9 am  9.4   7.0   6.2   5.8   5.4


&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057


$$

Gosselin

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:44 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 30, 6:44 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
644 PM CDT Wed Mar 30 2022

.SHORT TERM...  (Through Late Thursday Night)
Issued at 225 PM CDT Wed Mar 30 2022

Large area of stratiform rain behind the initial convective line
continues to progress slowly east this afternoon. Meanwhile, the
cold front has made progress eastward as well, having made it
through Columbia and Quincy as of 2PM. Some areas of showers
continue behind the front, but a general drying trend is expected
with winds shifting to the WNW and temperatures dropping into the
40s and eventually the 30s overnight. Clouds continue overnight with
additional showers possible mainly in the evening.

Thursday will be a cold, raw day with a brisk west wind making it
feel even colder. Another shortwave trough wraps around the back
of the departing trough, leading to a renewed chance for showers
during the day, aided in part by diurnal heating beneath the cold
upper low. Temperatures aloft will be cold, below freezing at all
levels except the surface. As a result, this shower activity could
come in the form of some snow flakes especially in northern
areas. However, with temperatures at ground level remaining above
freezing and precipitation remaining light, we do not expect any
accumulation to occur. Temperatures struggle to warm into the 40s
for highs. We drop below freezing area wide Thursday night as
surface high pressure builds in. Any showers should dissipate in
the evening as we lose daytime heating and the trough shifts to
the east.

Kimble

.LONG TERM...  (Friday through Next Wednesday)
Issued at 225 PM CDT Wed Mar 30 2022

Brief ridging moves through aloft on Friday while surface high
pressure shifts to the east. The result will be a warm up into the
50s, although that's still below normal for this time of year.
There should also be a good amount of sunshine to aid in this warm
up.

The next upper trough comes out of the northern Rockies and
crosses the mid Mississippi Valley on Saturday. This will bring
our next chance of rain, although amounts are not expected to be
heavy as there is not a good moisture connection to the Gulf.
Ridging builds in the southern jet stream on Sunday, likely
bringing our warmest day of the forecast. Highs reach the 60s area
wide, with upper 60s in the south and west part of the forecast
area.

The next weather maker will be a trough moving through the
southern stream early next week. There's still a good deal of
spread in model guidance on how this will evolve, but the general
consensus is to keep the wave to our south, with the best chance
of rain coming Monday night into Tuesday. With the wave passing to
our south, thunderstorm chances should be limited. Behind this
trough, a stronger northern stream trough drops south through the
northern plains on Wednesday and settles into the central US by
the middle of the week, bringing a renewed shot of colder air.

Kimble

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 633 PM CDT Wed Mar 30 2022

A cold front is moving through Missouri and Illinois this evening.
This front and the upper level system associated with it will
keep a broad area of low MVFR and IFR ceilings over the area
through Thursday. Additionally, a broad area of light to moderate
rain is moving east from the Mississippi River across Illinois
this evening. While this area of rain will be exiting the region,
more showers are overspreading central and northeast Missouri, and
this second wave of showers will continue into the evening.
Showers should diminish overnight and ceilings are expected to
rise to MVFR across the majority of the area by Thursday morning.
Another round of showers, possibly mixed with snow at times is
expected on Thursday with MVFR flight conditions continuing
through most if not all day.

Carney

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     37  42  32  56 /  70  60  20   0
Quincy          34  40  29  52 /  60  50  20   0
Columbia        33  40  29  58 /  50  50   5   0
Jefferson City  35  41  29  59 /  60  50   5   0
Salem           38  43  32  52 / 100  50  20   0
Farmington      36  44  29  58 /  60  40  10   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 30, 7:39 PM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
739 PM CDT Wed Mar 30 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
739 PM CDT Wed Mar 30 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for thunderstorms across parts of the area on
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Carney

In the hours before

Local storm report, Mar 30, 2:56 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     NON-TSTM WND GST 1 SE SCOTT AFB          38.54N 89.84W
03/30/2022  M40 MPH          ST. CLAIR          IL   AWOS

            SCOTT AIR FORCE BASE.

&&

MAB
Local storm report, Mar 30, 2:57 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HEAVY RAIN       WATERLOO                38.33N 90.16W
03/30/2022  M1.90 INCH       MONROE             IL   TRAINED SPOTTER

&&

JPG
Local storm report, Mar 30, 5:35 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       2 NE HEMATITE           38.22N 90.46W
03/30/2022  M2.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL SO FAR. MODERATE RAIN STILL
            FALLING.

&&

PFAHLER
Local storm report, Mar 30, 5:41 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       1 ENE EDWARDSVILLE      38.80N 89.94W
03/30/2022  M1.86 INCH       MADISON            IL   COCORAHS

            RAIN THROUGHOUT DAY, HEAVY AT TIMES. GAUGE
            MEASURES 1.86 TOTAL TO THIS POINT SINCE
            EARLIER TODAY.

&&

PFAHLER
Local storm report, Mar 30, 6:47 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       3 N FREEBURG            38.48N 89.90W
03/30/2022  M2.60 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            STORM TOTAL SO FAR. MODERATE RAIN STILL
            FALLING.

&&

PFAHLER
Local storm report, Mar 30, 7:12 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       2 NE GRANITE CITY       38.73N 90.11W
03/30/2022  M2.52 INCH       MADISON            IL   TRAINED SPOTTER

            STORM TOTAL.

&&

PFAHLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:58 PM CDTRiver Flood WarningLSXReynolds40 hr
Mar 30, 8:40 PM CDTRiver Flood WarningLSXCrawford, Washington46 hr
Mar 30, 10:05 PM CDTRiver Flood WarningLSXOsage8 hr
Mar 31, 9:59 AM CDTRiver Flood WarningLSXCrawford21 hr
Mar 31, 2:37 PM CDTFreeze WarningLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 14 more18 hr

Nearby

River Flood Warnings in Missouri, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.